# SDR FDEA201010194113

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60080
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FRAME WEB AT NO.6 DOOR STOP FITTING FASTENER HOLE (QTY 1), SEAL   RETAINER FASTENER HOLES (QTY 1) AT STA 620 FOUND WITH CRACKS. CRACKS AT FRAME WEB IN FWD CARGO AFT FRAME AT RH STA 620 REPAIRED IAW SRM 53-00-  07 FIG. 201 REPAIR 2 REV. 100. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
